Celiac.com Sponsor (A1):


Join eNewsletter


Celiac.com Sponsor (A1-m):



Join eNewsletter

Traveling with Celiac Disease

29 29

There are many things you need to know before travelling. Post your favorite GF vacation stories here.

1,991 topics in this forum

  1. Marco Island, Florida

    • 0 replies
    • 1,629 views
  2. Calgary Airport?

    • 0 replies
    • 2,193 views
    • 4 replies
    • 1,393 views

  3. Celiac.com Sponsor (A8):

    Celiac.com Sponsor (A8):


  4. Cherokee Park Ranch, Livermore Co

    • 0 replies
    • 856 views
    • 2 replies
    • 3,201 views
  5. Just Checking In

    • 7 replies
    • 1,345 views
  6. Bahamas

    • 1 reply
    • 1,313 views
  7. Erwin, Tn

    • 1 reply
    • 1,216 views
    • 0 replies
    • 819 views
  8. Plane Travel To Alaska

    • 4 replies
    • 1,848 views
  9. Another Disney World Thread

    • 5 replies
    • 1,735 views
    • 7 replies
    • 1,743 views
    • 1 reply
    • 2,869 views
  10. Destin, Florida

    • 0 replies
    • 937 views
  11. University Of South Carolina Area

    • 0 replies
    • 1,216 views
  12. Gluten-free Dining In Holland

    • 3 replies
    • 2,616 views
  13. Vacationing In Las Vegas

    • 8 replies
    • 2,927 views
  14. Lake Tahoe

    • 3 replies
    • 1,976 views
  15. Seattle?

    • 4 replies
    • 2,783 views
    • 3 replies
    • 4,649 views
  16. Transation List

    • 1 reply
    • 961 views
  17. First Time Traveling

    • 12 replies
    • 2,198 views
  18. Chicago Restaurants

    • 5 replies
    • 4,820 views
    • 6 replies
    • 5,127 views
  19. 1st gluten-free Camping Trip

    • 11 replies
    • 6,075 views
29 29


  • Celiac.com Sponsor (A15-m):


  • Forum Discussions

    Hi Neytiri, The antidepressant medication I take. It causes nausea but it”s the only medication helping me right now and it dose not interfere with Platelets accounts. I am mentally exhausted from this. I am back now on celiac diet. I don’t have energy to do anything I keep drinking OJ to give little push. Good Lord! Thank you, Bouchra 
    Dear Bouchra, I have to tell you that one of the most common side effects of antidepressants is indeed nausea. It must be written within the leaflet. However, I still suggest you to discuss it with your doctor.
    For some a low FODMAP diet is the only way, in addition to their gluten-free diet: